# SDR ASAA2016061917082

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 9,409 hours, 3,075 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FMC FAILED FOR 2 MINUTES.  ACFT GROUNDED.  VERIFIED FAULT LAST FLIGHT.  ACCOMPLISHED FMC BITE SENSOR PAGE SHOWS OK FOR BOTH LT AND RT FMC.  NO GROUND FAULTS PRESENT AT THIS TIME.  ALL CHECKS PASS, REF FIM 34-61, TASK 801.
